Table of Contents Author Guidelines Submit a Manuscript
Journal of Applied Mathematics
Volume 2012, Article ID 370654, 9 pages
http://dx.doi.org/10.1155/2012/370654
Research Article

A Generalized Alternative Theorem of Partial and Generalized Cone Subconvexlike Set-Valued Maps and Its Applications in Linear Spaces

1College of Mathematics and Statistics, Chongqing University of Technology, Chongqing 400054, China
2School of Mathematics, Chongqing Normal University, Chongqing 400047, China

Received 24 June 2012; Accepted 26 July 2012

Academic Editor: Nan-Jing Huang

Copyright © 2012 Zhi-Ang Zhou and Jian-Wen Peng. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. J. Borwein, “Multivalued convexity and optimization: a unified approach to inequality and equality constraints,” Mathematical Programming, vol. 13, no. 1, pp. 183–199, 1977. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  2. F. Giannessi, “Theorems of the alternative and optimality conditions,” Journal of Optimization Theory and Applications, vol. 42, no. 3, pp. 331–365, 1984. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  3. W. D. Rong and Y. N. Wu, “Characterizations of super efficiency in cone-convexlike vector optimization with set-valued maps,” Mathematical Methods of Operations Research, vol. 48, no. 2, pp. 247–258, 1998. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  4. Z. F. Li, “Benson proper efficiency in the vector optimization of set-valued maps,” Journal of Optimization Theory and Applications, vol. 98, no. 3, pp. 623–649, 1998. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  5. X. M. Yang, X. Q. Yang, and G. Y. Chen, “Theorems of the alternative and optimization with set-valued maps,” Journal of Optimization Theory and Applications, vol. 107, no. 3, pp. 627–640, 2000. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  6. X. M. Yang, D. Li, and S. Y. Wang, “Near-subconvexlikeness in vector optimization with set-valued functions,” Journal of Optimization Theory and Applications, vol. 110, no. 2, pp. 413–427, 2001. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  7. P. H. Sach, “New generalized convexity notion for set-valued maps and application to vector optimization,” Journal of Optimization Theory and Applications, vol. 125, no. 1, pp. 157–179, 2005. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  8. Z. Li, “The optimality conditions for vector optimization of set-valued maps,” Journal of Mathematical Analysis and Applications, vol. 237, no. 2, pp. 413–424, 1999. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  9. Y. W. Huang and Z. M. Li, “Optimality condition and Lagrangian multipliers of vector optimization with set-valued maps in linear spaces,” Operation Research Transactions, vol. 5, no. 1, pp. 63–69, 2001. View at Google Scholar
  10. E. Hernández, B. Jiménez, and V. Novo, “Weak and proper efficiency in set-valued optimization on real linear spaces,” Journal of Convex Analysis, vol. 14, no. 2, pp. 275–296, 2007. View at Google Scholar · View at Zentralblatt MATH
  11. J. van Tiel, Convex Analysis, John Wiley and Sons, New York, NY, USA, 1984.
  12. S. Z. Shi, Convex Analysis, Shanghai Science and Technology Press, Shanghai, China, 1990.
  13. M. Adán and V. Novo, “Efficient and weak efficient points in vector optimization with generalized cone convexity,” Applied Mathematics Letters, vol. 16, no. 2, pp. 221–225, 2003. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  14. M. Adán and V. Novo, “Partial and generalized subconvexity in vector optimization problems,” Journal of Convex Analysis, vol. 8, no. 2, pp. 583–594, 2001. View at Google Scholar · View at Zentralblatt MATH
  15. Q. L. Wang and Z. M. Li, “Alternative theorem for (u, O2)-generalized subconvexlike maps and its application to vector optimization,” Applied Mathematics A, vol. 20, no. 4, pp. 459–464, 2005. View at Google Scholar
  16. Z. A. Zhou, “Weak efficient solutions of generalized convex set-valued vector optimization problems,” Journal of Southwest China Normal University, vol. 30, no. 2, pp. 221–225, 2005. View at Google Scholar
  17. Z. A. Zhou, X. M. Yang, and J. W. Peng, “Optimality conditions of set-valued optimization problem involving relative algebraic interior in ordered linear spaces,” Optimization. In press. View at Publisher · View at Google Scholar